# SDR CHIR20171203

- Difficulty date: December 3, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N246CH
- Make and model: Boeing 234
- Aircraft serial: MJ017
- Aircraft time: 16,889 hours
- System (JASC): 6397 · Main Rotor Drive System Wiring
- Part: Connector
- Condition: Broken
- Location: Transmission
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

PILOTS GOT CAUTION OF XMSN LOW OIL PRESSURE ON APPROACH TO BAGRAM AIRFIELD.  THEY COMPLIED WITH EMERGENCY PROCEDURE CHECKLIST, USED THE OIL PRESSURE SELECTOR SWITCH TO VERIFY THE COMBINING TRANSMISSION HAD LOW PRESSURE.  ALSO BACKED UP BY A SLIGHT RISE IN TEMPERATURE ON THE COMBINING TRANSMISSION. FOUND CONNECTOR ASSEMBLY ON INDICATING SCREEN BROKEN OFF OF HOUSING AT CONNECTOR MOUNT.  AS PER OUR MAINTENANCE PROGRAM CHI 234-2 MM THE TRANSMISSION WILL BE REPLACED PER CHAPTER 5 REQUIREMENT FOR HAVING BEEN IN FLIGHT WITH 0 PRIMARY OIL PRESSURE AND RETURNED TO COLUMBIA HELICOPTERS.
